# SDR UPS00231625

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE WORKING CUST ID NR 113675 FOUND CORROSION ON SHEAR TIE AT BS 312 BELOW STR RT SHEAR TIE WAS FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REPLACED SHEAR TIE WITH NEW ITEM PER SRM 51-40-2 AND 51-30-2.
